# SDR MALA090058

- Difficulty date: May 4, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 24,911 hours, 27,446 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 DENTS IN RT SIDE OF VERTICAL STAB AROUND LOC ANTENNA.  DENT NOTED ON RT VERTICAL STABILIZER AT WL 219.8, 14.88 FROM FWD EDGE.  FOUND DENT NR 4 DISBONDED AND REPAIRED NR 4 WITH BONDED DOUBLER IAW EO NR S55017 FOR MORE INFO SEE CONT CARD 089351 FOR DETAILS.
